# SDR USAA970298

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 986.5
- Part time: 40,876 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING B-CHECK, VISUAL INSPECTION, FOUND .75 INCH CRACK IN FUSELAGE SKIN, BS 986.5, STR 25L.  STOPPED DRILLED CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 51-30-3, FIG 1, AND SRM 53-30-3, FIG 1.  (X)
